# SDR VNAA202409010006

- Difficulty date: June 16, 2024
- Submitted: September 1, 2024
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 21,464 hours, 19,435 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6905751363
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTB MACHINED RIB OF WS 163.00 TRAILING EDGE AT RH WING.  OUTB MACHINED RIB OF WS 163.00 TRAILING EDGE AT RH WING WAS REPAIRED PER REO 690-57-51-363 REV. - -
